Alert archive / Idaho / Flash Flood Warnings in 2013
Flash Flood Warning 18, NWS Pocatello, ID
NWS Pocatello, ID issued this flash flood warning at Sep 2, 2013, 11:54 AM MDT for 5 counties in Idaho. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2013, 11:54 AM MDT (17:54 UTC)
- Expired
- Sep 2, 2013, 6:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bannock County, ID, Caribou County, ID, Franklin County, ID, Oneida County, ID, Power County, ID
The radar
The Pocatello radar (KSFX), 79 km from the middle of the area, began a volume at 17:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 1:44 PM MDT | HEAVY RAIN 0.3 | 2 Wnw Downey, ID | 0.30 INCHES RAIN FALL FROM NOON TO 130 THIS AFTERNOON |
| Sep 2, 4:49 PM MDT | HEAVY RAIN 2.17 | 3 W Lava Hot Springs, ID | 2.17 INCHES OF RAIN FALL SINCE NOON TODAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 5.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1654 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
619 WGUS55 KPIH 021754 FFWPIH IDC005-029-041-071-077-022200- /O.NEW.KPIH.FF.W.0018.130902T1754Z-130902T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE POCATELLO ID 1154 AM MDT MON SEP 2 2013 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL BANNOCK COUNTY IN SOUTHEAST IDAHO... WEST CENTRAL CARIBOU COUNTY IN SOUTHEAST IDAHO... SOUTHWESTERN FRANKLIN COUNTY IN SOUTHEAST IDAHO... EASTERN ONEIDA COUNTY IN SOUTHEAST IDAHO... THIS INCLUDES THE CITY OF MALAD... EXTREME EAST CENTRAL POWER COUNTY IN SOUTHEAST IDAHO... * UNTIL 400 PM MDT * AT 1150 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A LINE OF THUNDERSTORMS OVER THE WARNED AREA. * LOCATIONS THAT COULD BE AFFECTED INCLUDE... RURAL EASTERN ONEIDA COUNTY... RURAL CENTRAL ONEIDA COUNTY... RURAL CENTRAL BANNOCK COUNTY... RURAL EASTERN POWER COUNTY... RURAL WESTERN CARIBOU COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 4279 11238 4277 11194 4200 11205 4200 11256 $$ HEDGES
4 follow-up statements
688 WGUS75 KPIH 021955 FFSPIH FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 155 PM MDT MON SEP 2 2013 IDC041-022003- /O.CAN.KPIH.FF.W.0018.000000T0000Z-130902T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FRANKLIN ID- 155 PM MDT MON SEP 2 2013 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN FRANKLIN COUNTY... LAT...LON 4279 11238 4277 11194 4237 11201 4237 11246 $$ IDC005-029-071-077-022200- /O.CON.KPIH.FF.W.0018.000000T0000Z-130902T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARIBOU ID-ONEIDA ID-POWER ID-BANNOCK ID- 155 PM MDT MON SEP 2 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR CENTRAL BANNOCK...EXTREME EAST CENTRAL POWER...NORTH CENTRAL ONEIDA AND WEST CENTRAL CARIBOU COUNTIES... AT 151 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VIRGINIA AND MCCAMMON. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS. && LAT...LON 4279 11238 4277 11194 4237 11201 4237 11246 $$ HEDGES
033 WGUS55 KPIH 022138 FFWPIH IDC005-029-071-077-022300- /O.EXT.KPIH.FF.W.0018.000000T0000Z-130902T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE POCATELLO ID 338 PM MDT MON SEP 2 2013 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS EXTENDED THE * FLASH FLOOD WARNING FOR... CENTRAL BANNOCK COUNTY IN SOUTHEAST IDAHO... WEST CENTRAL CARIBOU COUNTY IN SOUTHEAST IDAHO... NORTH CENTRAL ONEIDA COUNTY IN SOUTHEAST IDAHO... EXTREME EAST CENTRAL POWER COUNTY IN SOUTHEAST IDAHO... * UNTIL 500 PM MDT * AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS MOVING THROUGH THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... NATIONAL WEATHER SERVICE RADAR INDICATED THE POTENTIAL FOR FLASH FLOODING OVER THE EAST BOB SMITH AND HADLEY CANYON BURN AREAS. ADDITIONAL RAINFALL OF 0.50 INCHES IS POSSIBLE IN THE WARNED AREA AS A LINE OF THUNDERSTORMS SWEEPS THROUGH CENTRAL BANNOCK COUNTY. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. FLOODING MAY BE OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN POCATELLO. && LAT...LON 4279 11238 4277 11194 4237 11201 4237 11246 $$ HUSTON
802 WGUS55 KPIH 022259 FFWPIH IDC005-029-071-077-030100- /O.EXT.KPIH.FF.W.0018.000000T0000Z-130903T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE POCATELLO ID 459 PM MDT MON SEP 2 2013 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS EXTENDED THE * FLASH FLOOD WARNING FOR... CENTRAL BANNOCK COUNTY IN SOUTHEAST IDAHO... WEST CENTRAL CARIBOU COUNTY IN SOUTHEAST IDAHO... NORTH CENTRAL ONEIDA COUNTY IN SOUTHEAST IDAHO... EXTREME EAST CENTRAL POWER COUNTY IN SOUTHEAST IDAHO... * UNTIL 700 PM MDT * AT 448 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS RELAYED REPORTS OF ROAD DAMAGE ALONG EAST SUBLETTE ROAD. A COUNTY ROAD CREW WAS ENROUTE TO VERIFY THE REPORT. IN ADDITION...2.17 INCHES OF STORM TOTAL RAINFALL WAS RECORDED ON AN AUTOMATED SENSOR IN THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL MAY CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS IN THE WARNED AREA...ESPECIALLY CANAL AND DEMPSEY CREEKS NEAR LAVA HOT SPRINGS AND MCCAMMON. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. && LAT...LON 4279 11238 4277 11194 4237 11201 4237 11246 $$ HUSTON
604 WGUS75 KPIH 030000 FFSPIH FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 600 PM MDT MON SEP 2 2013 IDC005-029-071-077-030010- /O.CAN.KPIH.FF.W.0018.000000T0000Z-130903T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARIBOU ID-ONEIDA ID-POWER ID-BANNOCK ID- 600 PM MDT MON SEP 2 2013 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL BANNOCK... EXTREME EAST CENTRAL POWER...NORTH CENTRAL ONEIDA AND WEST CENTRAL CARIBOU COUNTIES... LAT...LON 4279 11238 4277 11194 4237 11201 4237 11246 $$ HUSTON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 4:05 AM MDT, 7 hours 49 minutes earlier.
Area forecast discussion, Sep 2, 4:05 AM MDT, 7 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 405 AM MDT MON SEP 2 2013 .DISCUSSION...LOOKING AT CURRENT WATER VAPOR IMAGERY...A STRONG PUSH OF MONSOONAL MOISTURE IS MOVING INTO OUR AREA. SHOWERS ARE MOVING UP CURRENTLY OVER THE UTAH BORDER. PRECIPITABLE WATER AMOUNTS ARE BETWEEN 1 AND 1.5 INCHES BY THIS AFTERNOON. EXPECT LOCALIZED HEAVY RAINFALL PARTICULARLY OVER THE SOUTHERN AND SOUTHEAST HIGHLANDS TODAY. THUS...A FLASH FLOOD WATCH HAS BEEN CONTINUED FOR TODAY. MOISTURE WILL CONTINUE TO MOVE NORTH INCREASING PRECIPITATION CHANCES OVER THE CENTRAL MOUNTAINS TONIGHT INTO TUESDAY. THUS...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE CENTRAL MOUNTAINS PARTICULARLY OVER RECENT BURN SCARS FOR THIS EVENING THROUGH TUESDAY. MONSOONAL MOISTURE WILL REMAIN OVER THE AREA WEDNESDAY THROUGH THE END OF THE WEEK. MODELS ARE HAVING A LITTLE MORE DIFFICULTLY SHOWING TIMING AND INTENSITY OF THE CONVECTION CURRENTLY. ADDITIONAL FLASH FLOOD WATCHES MAY BE NEEDED FOR THE REMAINDER OF THE WEEK. EXPECT A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT SATURDAY. LOOK FOR DRIER CONDITIONS AND COOLER TEMPERATURES SUNDAY INTO MONDAY. WYATT && .AVIATION...AIR MASS OVER EASTERN IDAHO RAPIDLY MOISTENING EARLY THIS MORNING. MODELS STILL VERY CONSISTENT IN BRINGING HEAVY RAIN INTO THE REGION WITH MOST OF THE RAINFALL OCCURRING OVER THE SOUTHEAST CORNER OF THE STATE THIS AFTERNOON. INSTABILITY NOT FAVORABLE FOR WIDESPREAD THUNDERSTORMS SO EXPECT MAINLY SHOWERS WITH HEAVY RAIN. VFR CONDITIONS STILL EXPECTED MOST AREAS LOWERING TO MVFR AS RAIN APPROACHES THEN AS LOW AS IFR IN HEAVIEST RAINFALL. THAT SAID...TERMINAL SITES LIKELY JUST OUTSIDE OF THE THREAT OF HEAVIEST RAIN SO WILL MAINTAIN SHOWERS WITH VCTS THROUGH THE EVENING. SCATTERED SHOWERS REMAIN POSSIBLE OVERNIGHT MAINLY OVER HIGHER ELEVATIONS WITH RETURN TO WIDESPREAD VFR CONDITIONS WITH LESS OF A THREAT FOR HEAVY RAIN. DMH && .FIRE WEATHER...AIR MASS HAS MOISTENED RAPIDLY OVERNIGHT WITH CONVECTION BEGINNING TO DEVELOP ALREADY EARLY THIS MORNING. BEST THREAT FOR HEAVY RAINFALL TODAY REMAINS MAINLY OVER ZONE 413 BUT SPREADING INTO ADJACENT PORTIONS OF ZONES 427 AND 411 WITH FLASH FLOODING POSSIBLE ESPECIALLY WITHIN RECENT BURN SCARS. LOCALLY HEAVY RAINFALL STILL POSSIBLE ELSEWHERE. FOCUS SHIFTS NORTHWEST TO THE CENTRAL MOUNTAINS FOR TUESDAY WITH LINGERING POTENTIAL FOR FLASH FLOODING. UNSETTLED PATTERN CONTINUES THROUGH THE END OF THE WEEK AS DEEP PACIFIC LOW SLOWLY APPROACHES THE COAST AND MOVES INTO THE PACNW STATES. COLD FRONT PASSAGE/BREAKDOWN OF UPPER RIDGE IS STILL EXPECTED EITHER LATE IN THE WEEK OR EARLY IN THE WEEKEND AS THE UPPER LOW SHIFTS NORTH AND EAST OF THE DISTRICT...LEADING TO PATTERN CHANGE FOR THE WEEKEND AND SHIFT TO DRIER AND SOMEWHAT COOLER CONDITIONS. DMH && .PIH WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH TUESDAY EVENING IDZ018-031-032. FLASH FLOOD WATCH FROM 9 AM MDT THIS MORNING THROUGH THIS EVENING IDZ022>025. &&
Hazardous weather outlook, Sep 2, 4:43 AM MDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 443 AM MDT MON SEP 2 2013 IDZ017>025-031-032-031045- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 443 AM MDT MON SEP 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT EXPECT HEAVY RAINFALL TODAY OVER THE SOUTHERN AND SOUTHEAST HIGHLANDS WHERE A FLASH FLOOD WATCH HAS BEEN ISSUED. HEAVY RAINFALL WILL MOVE OVER THE CENTRAL MOUNTAINS TONIGHT INTO TUESDAY PROMPTING ANOTHER FLASH FLOOD WATCH PARTICULARLY OVER BURN SCARS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LOOK FOR HEAVY RAINFALL TUESDAY PARTICULARLY OVER THE CENTRAL MOUNTAINS WHERE A FLASH FLOOD WATCH IS IN EFFECT. ADDITIONAL RAINFALL IS EXPECTED LATER IN THE WEEK POSSIBLY WARRANTING FUTURE FLASH FLOOD WATCHES. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
In the hours before
Local storm report, Sep 2, 8:44 AM MDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
844 AM MDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN 1 E CLIFTON 42.18N 111.98W
09/02/2013 M0.75 INCH FRANKLIN ID TRAINED SPOTTER
STORM TOTAL SO FAR. HORSE MEADOW HAD STANDING WATER AND
SOME RUNOFF WAS NOTED.
&&
JKEYESLocal storm report, Sep 2, 8:48 AM MDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
848 AM MDT MON SEP 2 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 AM HEAVY RAIN 3 SE CHERRY CREEK 42.07N 112.19W
09/02/2013 E0.82 INCH ONEIDA ID MESONET
STORM TOTAL RAINFALL AT THE FLINT CREEK RAWS
SITE. HEAVY RAIN DURATION 2 HOURS
&&
IRIS SYSTEMLocal storm report, Sep 2, 10:07 AM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1007 AM MDT MON SEP 2 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM FLOOD PRESTON 42.10N 111.87W
09/02/2013 FRANKLIN ID LAW ENFORCEMENT
MINOR STREET FLOODING IN PRESTON.
&&
IRIS SYSTEMLocal storm report, Sep 2, 10:54 AM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1054 AM MDT MON SEP 2 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 AM DEBRIS FLOW 1 N ROY 42.38N 112.82W
09/02/2013 POWER ID LAW ENFORCEMENT
POWER CO. SHERIFF'S OFFICE REPORTED WATER
AND DEBRIS ACROSS STUART CANYON AND LIND
ROADS.
&&
IRIS SYSTEMLocal storm report, Sep 2, 11:50 AM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
1150 AM MDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM HEAVY RAIN 4 SSE SODA SPRINGS 42.61N 111.56W
09/02/2013 E0.53 INCH CARIBOU ID TRAINED SPOTTER
0.53 INCHES OF RAIN FALL SINCE 830 THIS MORNING.
&&
DPHELPSLocal storm report, Sep 2, 11:53 AM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
1153 AM MDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 AM HEAVY RAIN 2 NE POCATELLO 42.90N 112.44W
09/02/2013 M0.44 INCH BANNOCK ID TRAINED SPOTTER
0.44 INCHES RAIN FALL SINCE 630 THIS MORNING
&&
DPHELPSThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 8:48 AM MDT | Areal Flood Advisory | PIH | Bannock, Caribou, Franklin, Oneida | 3 hr |
| Sep 2, 9:17 AM MDT | Areal Flood Advisory | PIH | Cassia | 3 hr |
| Sep 2, 10:17 AM MDT | Areal Flood Advisory | PIH | Bannock, Cassia, Oneida, Power | 3 hr |
| Sep 2, 11:02 AM MDT | Areal Flood Advisory | PIH | Bear Lake, Caribou | 3 hr |
| Sep 2, 11:35 AM MDT | Areal Flood Advisory | PIH | Bannock, Bingham, Power | 3 hr |
| Sep 2, 5:44 PM MDT | Special Weather Statement | PIH | Cassia | 61 min |
Nearby
Flash Flood Warnings in Idaho, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.